# SDR RAIA00212364

- Difficulty date: December 23, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 14,180 hours, 15,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135692
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5512-STL- LEFT RED BETA, ICE, AND TAT ANNUNCIATOR LIGHTS ILLUMINATED ON TAXI OUT. MAINTENANCE REMOVED AND REPLACED THE LEFT MLG AOG SWITCH, OPS CK OK.
